MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP SML R 65MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP SML R 65MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6495-2-020
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446); Inadequate Osseointegration (2646)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrh tib rot comp xs-xl;64812100;166534.Mrhk bumper insert - neutral;64812130;ljm741.Mrhk tibial sleeve;64812140;ljr153.Mrhk tib ins 10mm xs/s s1/s2;64813210;ljm856.Mrs fem stem w/o body 13x127mm; 64853113;192496e.Gmrs small femoral bushing; 64952105;ljl233.Gmrs small femoral bushing; 64952105;ljn365.Gmrs small axle;64952115;ctd39632.Kmax stem extnr(s,m,l,xl),80mm;64768260;lcm1313.Mrh tibial b/plt keel sml 1; 64813110;h627b.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to infection and loosening of the distal femur.A distal femur, 13x127 stem, bushings, bumper, axle, 10mm insert, rotating platform, and sleeve were revised.Rep provided the primary usage sheet and confirmed that no further information will be released.

Brand Name
GMRS DIST FEM COMP SML R 65MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10556436
Report Number0002249697-2020-01936
Device Sequence Number14123982
Product Code KRO
UDI-Device Identifier07613327048759
UDI-Public07613327048759
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number6495-2-020
Device Catalogue Number64952020
Device Lot NumberHRB7R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight65